It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Infertility Board Index
Board Index > Infertility | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 Showing 1 - 20 of 115 for after iui side effects. (0.011 seconds)


... lp you feel better, but not sure if I can or not. I have had it both ways with my IUI's. I have had 4 of them and with the 1st one I had cramps so bad for days after and also sore breasts, but I had that pretty much the whole time I was on Clomid. ... (7 replies)
... We understand that the IUI procedure itself can cause some irritation and that it is normal if one spots. However, it is not stopping and my RE doesn't seem to know why. ... (1 replies)
... your AF should come 2 weeks after "O" if that was the 17th then ... It's sad they had to mess with your perfectly good cycle!! I am on 2nd IUI and 9dp iui with Clomid only. ... (41 replies)

... I was prowling through d site trying to figure out what exactly is going on in my body, and your symptoms are exactly like mine. I had my IUI 8 days ago, and had some cramps on the 3rd day. I was also on clomid and had d trigger shot a day b4 d IUI. ... (41 replies)
... This is my first IUI cycle. ... (2 replies)
... know about my conversation with my RE today about the progesterone blood test at 7 days after the IUI. ... (22 replies)
... This is my first time using this board. After reading some of the side effects of injectibles from other women, I was wondering if someone could confirm for me what I've been experiencing with Lupron. ... (6 replies)
... My RE said NO HPTs...The suspense is killing me. I am so tired, nauseous and have sore boobs, but I think those are all also side effects for the progesterone... Has anyone else had this expereince? ... (41 replies)
... Maybe others can say if they get their progesterone tested the week after IUI. That tells if you had a good ovulation and if you can't hold a pregnancy, pretty important I would think. ... (22 replies)
... I've been on Progesterone Supp. after each IUI. In addition to all of the side effects listed in other responses I've found that AF has been SO painful! Just started the dreaded Progesterone last night, now have my 2ww! ... (22 replies)
... until test day. And, yes, I suffer the same side effects. It's not the best thing, but she won't mind it if the procedure is successful. ... (3 replies)
... I have been on that every after IUI for 2 weeks twice a day until beta shows negative. ... (22 replies)
... o check for anything and the results would be back tomorrow. I still have to go Thursday for the real one. Has anyone ever heard of an "early beta" only 7 days after IUI. I am so nervous here! ... (22 replies)
... So you're now in the 2ww! Exciting. I don't know about your meds because mine were different. I just had to use progesterone pessaries morning and night after iui. I was the same as you though, I haven't take medication for years and years, so I worry that my body might be in shock sometimes! ... (8 replies)
... out meds with my regular obgyn. We are just a few days after the 2nd IUI now. I went to an infertility nurse practitioner that works with an RE from out of state that comes to the clinic to do our 2nd IUI. ... (26 replies)
... The IUI doesn't hurt at all. ... (5 replies)
... I'm no expert, I just had my first IUI this month, but I can answer some of those questions for you. ... (5 replies)
IUI questions?
Dec 15, 2005
... Had IUI on 2 consecutive days following HCG shot. ... (3 replies)
... t want to take this shots for a long period because for sure taking this medications alot have side effects . ... (7 replies)
... point a few problems that could affect our feritilty just after 2 visits seeing him. ... (1 replies)




Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 09:56 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!